Bulletin of the American Mathematical Society

Canonical forms of certain Volterra integral operators and a method of solving the commutator equations which involve them

Stanley J. Osher

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 73, Number 3 (1967), 423-427.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183528856

Mathematical Reviews number (MathSciNet)
MR0208427

Zentralblatt MATH identifier
0182.15202

Citation

Osher, Stanley J. Canonical forms of certain Volterra integral operators and a method of solving the commutator equations which involve them. Bull. Amer. Math. Soc. 73 (1967), no. 3, 423--427. https://projecteuclid.org/euclid.bams/1183528856


Export citation

References

  • 1. A. Dupras, Doctoral Thesis, New York University, New York, 1965.
  • 2. J. M. Freeman, Volterra operators similar to $J:f(x)\to \int \sb{0}{}\spxf(y)dy$, Trans. Amer. Math. Soc. 116 (1965), 181-192.
  • 3. K. O. Friedrichs, Perturbations of continuous spectra, Comm. Pure Appl. Math. 1(1948), 361-406.
  • 4. G. K. Kalisch, On similarity, reducing manifolds, and unitary equivalence of certain volterra operators, Ann. of Math. (2) 66 (1957), 481-494.
  • 5. S. J. Osher, Necessary conditions for similarity of certain Volterra integral operators, Mem. Amer. Math. Soc. (to appear).
  • 6. S. J. Osher, Sufficient conditions for similarity of certain Volterra integral operators, Mem. Amer. Math. Soc. (to appear).
  • 7. G. K. Kalisch, On similarity invariants of certain Volterra operators in Lp, Pacific J. Math. 11 (1961), 247-252.
  • 8. G. K. Kalisch, On isometric equivalence of certain Volterra operators, Proc. Amer. Math. Soc. 12 (1961), 93-98.